I’m really scared of how my body will react to it. I don’t want to be constantly vomiting or having nausea. Can someone please give me advice? I’m terrified.
I took Lutera which is just another generic name of Aviane for a year. I had to stop it because it made my preexisting depression worse. This is very common with any hormonal birth control, so watch how you mentally feel. I’ve tried 2 others besides this one & had to stop mid pack because I was so depressed. Other than that I would sometimes feel achy in my bones, almost feverish & did have a bit more acne. It didn’t seem to upset my stomach. It was awesome in keeping my painful irregular periods short, on time & very light. I may try it again since I’ve been on an antidepressant that finally seems to be helping for a few months now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2010 • 1 answer
Aviane - I popped 2 birth control pills out and they got mixed up is it alright to just take one or?
Posted 6 Dec 2010 • 1 answer
Posted 6 Apr 2012 • 1 answer
Posted 6 Nov 2014 • 1 answer
Posted 3 Feb 2018 • 0 answers